Pricing Perpetual American Compound Options under a Matrix-Exponential Jump-Diffusion Model

Ming Chi Chang, Yuan-Chung Sheu*, Ming Yao Tsai

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

This paper considers the problem of pricing perpetual American compound options under a matrix-exponential jump-diffusion model. The rational prices of these options are defined as the value functions of the corresponding optimal stopping problems. The general optimal stopping theory and the averaging method for solving the optimal stopping problems are applied to find the value functions and the optimal stopping times and thereby to determine the rational prices and the optimal boundaries of these perpetual American compound options. Explicit formulae for the rational prices and the optimal boundaries are also obtained for hyper-exponential jump-diffusion models.

Original languageEnglish
Pages (from-to)553-575
Number of pages23
JournalApplied Mathematical Finance
Volume22
Issue number6
DOIs
StatePublished - 2 Nov 2015

Keywords

  • Option pricing
  • jump-diffusion process
  • optimal stopping problem
  • perpetual American compound option

Fingerprint Dive into the research topics of 'Pricing Perpetual American Compound Options under a Matrix-Exponential Jump-Diffusion Model'. Together they form a unique fingerprint.

  • Cite this